# SDR DALA104739613

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 79,845 hours, 87,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT WERE INOPERATIVE. MAINTENANCE FOUND A DAMAGED CONNECTOR IN THE WIRE HARNESS AND REPAIRED IT. FUNCTIONAL CHECK OF THE SYSTEM WAS GOOD.
